Provigil / Nuvigil & Brain Fog?

<p>Hey guys,</p>
<p> </p>
<p>I've been experimenting with both provigil and nuvigil (prescription) and I'm having a hard time determining how to get the most out of it.</p>
<p> </p>
<p>It seems as if most of the time when I take one or the other, I just get wired and hit with an intense brain fog that makes me feel completely wiped out and useless. I don't know how to explain it but I almost feel as if I'm sort of looking at the world slightly cross-eyed and zoned out. Very odd feeling.</p>
<p> </p>
<p>Is this a common side effect of too high a dose?</p>
<p> </p>
<p>On different days I've tried between 100mg - 200mg of provigil (all at once or split) or 75mg - 150mg of nuvigil (all at once or split) and I frequently end up in this rut. I don't take caffeine with it either.</p>
<p> </p>
<p>There has been a few times where the drug(s) felt like they were working but it's very hit or miss, even with the same dose.</p>
<p> </p>
<p>Has anyone else had this problem and figured out an ideal way to avoid it and get the desired effects?</p>

Comments

Sign In or Register to comment.